See Alike in...

Alike App

Browser

CrouchingDoggo

591d

So, I have been off my schizo meds for a few days. But I've been experiencing symptoms for months after a 4 year hiatus on commonly occurring episodes. I talk to myself because I feel like someone is always listening. Not like a God figure, but something else. I'd rather not elaborate on that. I have definitely been feeling extra paranoid. A couple of people jumped me the other day. So if you can guess I'm a bit extra paranoid right now. I'm also trans, so I take hormones and stuff. Idk, it's just a lot. My head is so full of stuff right now, it's not necessarily all bad, but it's just becoming excessively uncomfortable over time.

    • Jonpup

      590d

      Hey! As someone who was off their schizo meds for months due to lost of insurance, please please please talk to your doctor or psychiatrist about the reoccurring episodes plus the paranoia. I had that severely when I wasn’t medicated and it was the hardest time in my life since being diagnosed. Also if you need someone to talk to/help you ground yourself (I talk to myself constantly so I get you) feel free to reach out to me if that helps! I’m also trans so i can help :)

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion